MAUDE Adverse Event Report: CORDIS CORPORATION POWERFLEXPRO 7MM4CM 135; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION POWERFLEXPRO 7MM4CM 135; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4400704X
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 82220699 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the powerflex pro 7mm 4cm was noted to have a hole during prep of the device.The was noticed due to leakage.The complaint device was not used for the procedure.The case was completed by using another unknown device.There was no reported injury to the patient.This was an evt case.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or sterile packaging components.There were no kinks or other damages noted prior to inserting the product into the patient.The device was prepped per the ifu.The device prepped normally and was able to maintain negative pressure.The device was discarded.
 
Additional Manufacturer Narrative
As reported, the powerflex pro 7mm 4cm was noted to have a hole during prep of the device.The was noticed due to leakage.The complaint device was not used for the procedure.The case was completed by using another unknown device.There was no reported injury to the patient.This was an evt case.The product was stored properly according to the instructions for use (ifu).There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or sterile packaging components.There were no kinks or other damages noted prior to inserting the product into the patient.The device was prepped per the ifu.The device prepped normally and was able to maintain negative pressure.The device was not returned for analysis as it was discarded.A product history record (phr) review of lot 82220699 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon - leakage - during negative prep¿ was not confirmed as the device was not returned for analysis.The exact cause cannot be determined.Based on the information available for review, and without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the reported event.However, procedural factors and handling of the device may have contributed to the customer report.According to the instructions for use, ¿preparation: 1.Attach a 3-way stopcock to the inflation port, which is marked ¿balloon¿.2.Attach a partially filled syringe with heparinized saline to the stopcock, open the stopcock to the balloon and induce negative pressure.3.Hold the syringe and proximal end of the catheter above the distal end of the catheter, and hold the balloon vertically with the balloon tip pointing down.4.While maintaining negative pressure close the stopcock to the inflation port.Remove the syringe and purge the air.5.To ensure air contained in the balloon and inflation lumen is removed, apply negative pressure twice as instructed and repeat steps 2-4.6.Without twisting, slide the forming tube off the balloon.7.Prepare an angioplasty inflation system with a 50% solution of contrast medium in sterile saline or similar solution.8.Purge the air from the inflation device.9.Connect the inflation device to the 3-way stopcock that is connected to the catheter inflation port, open the stopcock to the catheter and slowly fill the inflation lumen and the balloon will slowly fill with diluted contrast medium.Caution: do not apply positive or negative pressure to the balloon at this time.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description

Brand Name
POWERFLEXPRO 7MM4CM 135
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15781378
Report Number9616099-2022-06096
Device Sequence Number14734313
Product Code LIT
UDI-Device Identifier20705032059708
UDI-Public(01)20705032059708(17)240331(10)82220699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112797
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number4400704X
Device Catalogue Number4400704X
Device Lot Number82220699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date11/17/2022
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANOTHER UNK DEVICE
Patient SexUnknown